全部成果分类

  • 期刊论文(3)
  • 2016(3)
  • 中国科学数学(3)
  • 数学学院(3)

按条件检索“3”条记录

已选条件: 资源类型: 期刊论文 × 数据来源: CSCD × 出版年: 2016 × 出版物中文: 中国科学数学 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. BSDE, path-dependent PDE and nonlinear Feynman-Kac formula CSCD SCOPUS SCIE

作者:Peng ShiGe; Wang FaLei

作者机构:[Peng Shige] School of Mathematics, Shandong University, Jinan, Shandong 250100, China.;[Wang Falei] Institute for Advanced Research, Shandong University, Jinan, Shandong 250100, China.

来源:中国科学. 数学,SCIENCE CHINA-MATHEMATICS,2016,Vol.59,Issue.1,19-36

WOS被引数:12

资源类型:期刊论文

WOS:000367346800002

2. Strong laws of large numbers for sub-linear expectations CSCD SCOPUS SCIE SSCI

作者:Chen ZengJing

作者机构:[Chen Zengjing] School of Mathematics, Shandong University, Jinan, Shandong 250100, China.

来源:中国科学. 数学,SCIENCE CHINA-MATHEMATICS,2016,Vol.59,Issue.5,945-954

WOS被引数:4

资源类型:期刊论文

WOS:000374329000010

3. Analysis of the local discontinuous Galerkin method for the drift-diffusion model of semiconductor devices CSCD SCOPUS SCIE

作者:Liu YunXian; Shu Chi-Wang

作者机构:[Liu Yunxian] School of Mathematics, Shandong University, Jinan, Shandong 250100, China.;[Shu Chiwang] Division of Applied Mathematics, Brown University, Providence, 02912, USA.

来源:中国科学. 数学,SCIENCE CHINA-MATHEMATICS,2016,Vol.59,Issue.1,115-140

WOS被引数:7

资源类型:期刊论文

WOS:000367346800008

TOP